On A characterization of optimality in convex programming

A. Ben-Israel, A. Ben-Tal

Research output: Contribution to journalArticlepeer-review


Necessary and sufficient conditions for optimality are given, for convex programming problems, without constraint qualification, in terms of a single mathematical program, which can be chosen to be bilinear.

Original languageEnglish (US)
Pages (from-to)81-88
Number of pages8
JournalMathematical Programming
Issue number1
StatePublished - Dec 1976
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Software
  • Mathematics(all)


Dive into the research topics of 'On A characterization of optimality in convex programming'. Together they form a unique fingerprint.

Cite this